# SDR UALA2012070903669

- Difficulty date: July 7, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 46,754 hours, 18,688 cycles
- Engine: Iae V2522A5
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Sys
- Part number: 790425A6
- Part serial: 47
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT ENGINE EXPIREANCED HUNG START, ENGINE START FAULT FOLLOWED BY EGT OVER LIMIT FAULT, NO EGT EXCEEDED.  SECOND AUTO START SAME RESULT, CYCLED CIRCUIT BREAKERS A04, R41 AND F01, ACCOMPLISHED FADEC AND EIU GROUND SCANS, ANOTHER AUTO START NO HELP.   FOUND 'B' SYSTEM WILL NOT ACCEL ENGINE STARTS GOOD ON 'A' SYSTEM.
